# SDR UPS06848400

- Difficulty date: November 1, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Obstructed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GAUGE UNREADABLE.  DEFERRED M336910.  REMOVED & REPLACED CONTAINER COVER ASSY. REINSTALLED LIFE RAFT W/REF TO MM 25-60-01-2. OPS CK NORMAL. THIS CLEARS M336910.
